# SDR 97UAL900632

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pin
- Part number: 500634
- Condition: Sheared
- Location: Bleed Vlv
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5 BLEED DISCONNECTED FROM BLEED VALVE.  ENGINE CHANGE REQUIRED.  *S/D*  BELL CRANK PIVOT PIN SHEARED.  REPAIRED 2.5 BLEED LINKAGE.  REPLACED PIVOT PIN WITH IMPROVED PIN, (P/N 510264).  REPLACED BLEED VALVE SLIDER BLOCKS WITH ROLLERS.
